# SDR USAA040653

- Difficulty date: September 22, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BELTFRAME CRACKED .125 INCH, IN FRAME AT FS 767 LOWER OVERHEAD BIN ATTACH POINT, RIGHT SIDE.  INSTALLED REPAIR ANGLES 1 AND 2 PER TYPICAL REPAIR 53-10-20A.  (M)
